Acta Mathematica, 1982, Volume 148

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] On the foundation of Acta Mathematica

Yngve Domar University of Uppsala, Uppsala, Sweden

TBD mathscidoc:1701.331600

Acta Mathematica, 148, (1), 3-8, 1982.7
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 394 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Mittag-Leffler as I remember him

André Weil Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331601

Acta Mathematica, 148, (1), 9-13, 1982.7
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 270 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A classification of Busemann$G$-surfaces which possess convex functions

Nobuhiro Innami University of Tsukuba, Sakura-mura Ibaraki, Japan

TBD mathscidoc:1701.331602

Acta Mathematica, 148, (1), 15-29, 1981.2
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 404 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the regularity of the minima of variational integrals

Mariano Giaquinta University of Firenze, Italy Enrico Giusti University of Firenze, Italy

TBD mathscidoc:1701.331603

Acta Mathematica, 148, (1), 31-46, 1981.6
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 621 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Calibrated geometries

Reese Harvey Rice University, Houston, TX, USA H. Blaine Lawson Jr. University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331604

Acta Mathematica, 148, (1), 47-157, 1981.3
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 1400 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Boundary behavior of the complex Monge-Ampère equation

John Lee Harvard University, Cambridge, MA, USA Richard Melrose M.I.T., Cambridge, MA, USA

TBD mathscidoc:1701.331605

Acta Mathematica, 148, (1), 159-192, 1981.4
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 497 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the stokes conjecture for the wave of extreme form

C. J. Amick University of Chicago, Chicago, USA L. E. Fraenkel University of Sussex, Brighton, England J. F. Toland University College, London, England

TBD mathscidoc:1701.331606

Acta Mathematica, 148, (1), 193-214, 1981.7
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 599 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A constructive proof of the Fefferman-Stein decomposition of BMO ($R$^{$n$})

Akihito Uchiyama University of Chicago, Chicago, IL, USA

TBD mathscidoc:1701.331607

Acta Mathematica, 148, (1), 215-241, 1981.11
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 594 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] An example of a weakly hyperbolic Cauchy problem not well posed in$C$^{$∞$}

Ferruccio Colombini University of Trieste, Trieste, Italy Sergio Spagnolo University of Pisa, Pisa, Italy

TBD mathscidoc:1701.331608

Acta Mathematica, 148, (1), 243-253, 1981.7
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 409 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the Thue-Siegel-Dyson theorem

Enrico Bombieri The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331609

Acta Mathematica, 148, (1), 255-296, 1981.9
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 857 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved